# SDR CALA2025081507849

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 45,656 hours, 4,331 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323200916600
- Part serial: N11020871010110
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA`S IN AFT GALLEY REPORTED STRONG PLASTIC OR ELECTRICAL ODOR. WENT AWAY.  CONFIRMED ELICTRICAL ODOR IN CABIN.  FLT CREW STATED: APPROX 2.5 HRS INTO FLT AT AIRSPEED .86 MACH & AN ALTITUDE OF 37000 FT.  EXPERIENCED A STRONG BURNING ODOR & HAZE BETWEEN DOORS 3 & 4.  ODOR SPREAD THROUGHOUT CABIN,  TURNED OFF IFE & POWER TO AFT GALLEY.   ODOR WAS STILL PRESENT UPON ARRIVAL.  PERFORMED SMOKE / FUMES IN CABIN,  FAULT ISOLATION IAW FIM 21-20-F5-72A-421A-A.  AFTER HAVING CACS & RECIRC FANS OFF FOR ABOUT 20 MINS, COULD NOT DUPLICATE ODOR OR HAZE, SUSPECTS REPAIR FROM STEP 5 OF EC/RA 2125-01204 AS SOURCE OF ODOR.  THE RECIRC FAN HAD BEEN REPLACED, & DUE TO HISTORY, A COMPLETE INSPECTION OF THE IFE, GALLEY, AIR CONDITIONING SYS IS REQUESTED AS NEXT STEP.  REF. FIM, 21-20-F5-72A-421A.  SMOKE OR FUMES IN CABIN - FAULT ISOLATION. REF FIM B787-A-21-20-F5-72A-421A-A RAN APU, PACKS, GALLEYS, &HAD IFE SYS TO AIR MODE FOR SEVERAL HOURS. COULD NOT DUPLICATE SMOKEY CONDITION.  OPENED GALLEYS CEILING PANELS AMM B787-A-21-53-00-01A-340A-A FOR INSPECTION . VERIFIED NO EVIDENCE OF BURNING / OVERHEAT ODOR IN BULK CARGO AREA & IN AFT GALLEY VICINITY .
